{
  "source_id": "10.3176/phys.math.1983.4.04",
  "archive": "Estonian Academy Publishers archive (kirj.ee)",
  "publisher": "Estonian Academy Publishers",
  "journal": "Proceedings of the Academy of Sciences of the Estonian SSR. Physics. Mathematics",
  "journal_original": "Известия Академии наук Эстонской ССР. Физика. Математика",
  "year": 1983,
  "volume": "32",
  "issue": "4",
  "pages": "368–372",
  "first_page": 368,
  "last_page": 372,
  "title": "ОБ ОДНОМ МЕТОДЕ ПОРЯДКА 1 + v––2 РЕШЕНИЯ НЕЛИНЕЙНЫХ УРАВНЕНИЙ",
  "title_en": null,
  "authors": [
    "T. Meressoo"
  ],
  "language": "Russian",
  "language_evidence": "crossref language=ru + Cyrillic (Russian) title",
  "doi": "10.3176/phys.math.1983.4.04",
  "landing_page": "https://kirj.ee/proceedings-of-the-academy-of-sciences-of-the-estonian-ssr-physics-mathematics/?filter[year]=1983&filter[issue]=863&filter[publication]=7098",
  "pdf_url": "https://kirj.ee/wp-content/plugins/kirj/pub/phys.math-4-1983-368-372_20230425163524.pdf",
  "license": "CC BY 4.0",
  "license_url": "http://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "crossref license field (publisher policy page says CC BY-NC 4.0; see notes)",
  "license_notice": "Translated from Russian. Original: T. Meressoo, “Об одном методе порядка 1 + v––2 решения нелинейных уравнений”, Proceedings of the Academy of Sciences of the Estonian SSR. Physics. Mathematics, 1983, vol. 32 no. 4, pp. 368–372, https://doi.org/10.3176/phys.math.1983.4.04. Published by Estonian Academy Publishers; license CC BY 4.0 (http://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher (the publisher's policy page names CC BY-NC 4.0). Changes: translated into English.",
  "scan_pages": 5,
  "scan_bytes": 1477491,
  "scan_sha256": "418e9684e29323d855a5d88b3ee5f8ae83f8bc743bc518d6824f9fde6accc0a4",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.3176/phys.math.1983.4.04",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
